MathSciNet Relay Station
MathSciNet bibliographic data
MR1626490 46L35
Szymański, Wojciech; Zhang, Shuang Type ${\rm II}_\infty$ factors generated by purely infinite simple $C^*$-algebras associated with free groups. Proc. Amer. Math. Soc. 128 (2000), no. 3, 813–818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement